# SDR DALA2019101095824

- Difficulty date: October 9, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- Aircraft time: 74,308 hours, 24,380 cycles
- System (JASC): 5240 · Service Doors
- Part: Spring
- Condition: Broken
- Location: R1 Door Lock
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 ENTRY FOOR LOCK LATCH SPRING FOUND BROKEN ON WALK AROUND. CORRECTIVE ACTION: REPLACED DOOR HANDLE LOCK LATCH SPRING PER B757 AMM 52-11.
